# SDR IPXA12B73548

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE.  FOUND SEAL CAUSING DOOR TO BE HARD TO CLOSE.  OPS CHECKED DOOR IAW MM.  DOOR OPEN AND CLOSES WITHIN LIMITS.
